# SDR SIMA20190122002

- Difficulty date: January 22, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 35,652 hours, 25,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FUSELAGE CUT OUT HAS CORROSION ON THE SILL ANGLE BETWEEN FS 319.70 AND FS 349.00 AT FLOOR LEVEL. REMOVED AND REPLACED SERVICE DOOR SILL ANGLE BETWEEN  FS 319.70-349.00 IAW SRM 51-42-06.
